# SDR DALA2015030402039

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT IN FWD CARGO COMPARTMENT ON FRAME 31 BETWEEN STR 39L TO STR 40L, L=0.950", W=0.400", D=0.003".  SSI 532180.  REPLACED CLEAT LOCATED ON FWD CARGO COMPARTMENT ON FRAME 31 BETWEEN STR 39L TO STR 40L IAW SRM 51-72-11 AND DWG D53231626.
